# SDR UPS98825528

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, DOUBLER AT FS 200 TO 220 LONG 28L EXFOLIATED OUT OF LIMITS (INTERNAL).  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND DWG 5773863.
